Quantcast

nvq2 bt9 make up help!!!! im stuck

SalonGeek

Help Support SalonGeek:

VICKYBROOKES

Well-Known Member
Joined
Jul 16, 2007
Messages
222
Reaction score
3
Location
BRACKNELL BERKSHIRE
just wondered if anyone can help im currently studing a makeup nvq and im currently studyin g about erythema . i understand that this is redness of the skin but cant find anywhere the answer to this question . could any one shead some light please .

how would you deal with the following -possible contraindication which could occur during make-up ? - excessive erythema ?

i thought make-be it would be to remove the make up and not carry on the treatement . or is that to obviuos and there is a better answer?? thanks in advance girls x
 

Katelisa

Well-Known Member
Joined
Apr 11, 2005
Messages
3,059
Reaction score
189
Location
UK
just wondered if anyone can help im currently studing a makeup nvq and im currently studyin g about erythema . i understand that this is redness of the skin but cant find anywhere the answer to this question . could any one shead some light please .

how would you deal with the following -possible contraindication which could occur during make-up ? - excessive erythema ?

i thought make-be it would be to remove the make up and not carry on the treatement . or is that to obviuos and there is a better answer?? thanks in advance girls x
well seeing as it is refferring to it as a contra indication im presuming they wouldnt want you to continue treatment?

If they were asking how to cover it i woud say green pre base to 'neutralise' the redness.

Otherwise maybe remove make up with cool / tepid water. Maybe place a cool towelette on the area to sooth?!

i dunno!
 

christinarena

Well-Known Member
Joined
Sep 14, 2006
Messages
170
Reaction score
3
Location
cheshire
Erythema is a redening of the skin caused by vasodilation (blood vessels dilate allowing more blood to the surface of the skin) sometimes caused by massage. You would remove make-up and used a cool damp compress to cool the skin down. You would not continue with the treatment. Tell client if symptoms persist for more than 24 hours, to visit their GP.

I think this is right...does anyone want to correct me?
 

pure

Moderator
Joined
Jan 27, 2007
Messages
7,826
Reaction score
1,940
Location
Somerset
Is it definitely asking for contra-indication and not contra-action?

If it is contra-action, a result of the make up being applied to the skin, then yes you would remove the products, preferably just with water and not continue with the treatment. If it persists you would advise the client to seek medical advice.

And always remember to check with the client for product allergies during the consultation.

hth:hug:
 

VICKYBROOKES

Well-Known Member
Joined
Jul 16, 2007
Messages
222
Reaction score
3
Location
BRACKNELL BERKSHIRE
thanks everyone for your replys they were a great help! it was a contra-indication hun not a contra-action i was after . this has helpd me alot thanks xxxxx
 

alpina

Well-Known Member
Joined
Jul 13, 2007
Messages
560
Reaction score
10
Location
Australia
Also, record the incident on your client record card - trainers love this answers.

It shows that we were listening when they drummed it into us about the importance of client record cards - or maybe thats an aussie thing?
 

Katelisa

Well-Known Member
Joined
Apr 11, 2005
Messages
3,059
Reaction score
189
Location
UK
Also, record the incident on your client record card - trainers love this answers.

It shows that we were listening when they drummed it into us about the importance of client record cards - or maybe thats an aussie thing?
yeah that sounds good over here too! lol.
 

Latest posts

Top